Home

About

Advanced Search

Browse by Discipline

Scientific Societies

E-print Alerts

Add E-prints

E-print Network
FAQHELPSITE MAPCONTACT US


  Advanced Search  

 
International Journal of Control Vol. 78, No. 18, 15 December 2005, 14471458
 

Summary: International Journal of Control
Vol. 78, No. 18, 15 December 2005, 14471458
Stability and persistent disturbance attenuation properties for a
class of networked control systems: switched system approach
H. LIN* and P. J. ANTSAKLIS
Department of Electrical Engineering, University of Notre Dame, Notre Dame, IN 46556, USA
(Received 15 November 2004; in final form 16 August 2005)
In this paper, both the asymptotic stability and l1
persistent disturbance attenuation issues are
investigated for a class of networked control systems (NCSs) under bounded uncertain access
delay and packet dropout effects. The basic idea is to formulate such NCSs as discrete-time
switched systems with arbitrary switching. Then the NCSs' stability and performance prob-
lems can be reduced to the corresponding problems of such switched systems. The asymptotic
stability problem is considered first, and a necessary and sufficient condition is derived
for the NCSs' asymptotic stability based on robust stability techniques. Secondly, the NCSs'
l1
persistent disturbance attenuation properties are studied and an algorithm is introduced to
calculate the l1
induced gain of the NCSs. The decidability issue of the algorithm
is also discussed. A network controlled integrator system is used throughout the paper for

  

Source: Antsaklis, Panos - Department of Electrical Engineering, University of Notre Dame

 

Collections: Engineering